# SDR ASAA2017070321255

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,360 hours, 6,157 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  ON ACFT ARRIVAL, FOUND NO LT PACK LIGHT ON RECALL. PERFORMED  FIM 21-53 TASK 803. RAN PACKS FOR 1 HOUR WITH VARYING TEMPS.  LT PACK LIGHT DID NOT ILLUMINATE WITH RECALLS. IAW FIM, INTERMITTENT FAULT. PERFORMED PACK/ZONE TEMP CONTROLLER BITE CHECKS WITH GO IAW AMM 21-61-00. GROUND VERIFICATION CHECKED GOOD.
